MathSciNet Relay Station
MathSciNet bibliographic data
MR1068817 65N99 (65P05)
Hagstrom, Thomas Asymptotic boundary conditions for dissipative waves: general theory. Math. Comp. 56 (1991), no. 194, 589–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement